Publication
Title
Optimal filtrations on representations of finite dimensional algebras
Author
Language
English
Source (journal)
Transactions of the American Mathematical Society. - Providence, R.I.
Publication
Providence, R.I. : 2000
ISSN
0002-9947 [Print]
1088-6850 [Online]
Volume/pages
353:1(2000), p. 411-426
ISI
000089686700020
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 17.03.2017
To cite this reference